# SDR A6WA201040249

- Difficulty date: February 25, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 23,629 hours, 23,622 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD RT SIDE SEAT TRACK CORRODED SEVERAL PLACES.  R & R THIRD SIDE SEAT TRACK ON RT SIDE AT FS 409.00+16 TO 409.00 + 112.
